Infections, fevers, and ailments can all create physical symptms, whicih lead in turn to anxiety or nervousness - which can seem to be "brain issues" in older persons.
Best for her to see her own peronsl physican who can a
Never heard of this as a side-effect, however, consider whether you are consuming more fluids while taking the supplement. This could cause an increase in frequency of urination.
COPD Drugs Could CauseUrinary Problemsby
in urinary problems for patients.
The medications are in a drug class called inhaled anticholinergics... the urinary condition were about 40% higher in men for those who'd been using the drugs for four weeks or...
Urinary Infections-Causes and Treatmentby
Dr. Charlotte Thompson
me about how someone who was having multiple urinary infections should be treated and what might be causing them. I told her that there could be several causes, but since she indicated that her friend was sexually active that was the most likely cause...